A spline collocation method for singular integral equations with piecewise continuous coefficients:
Gespeichert in:
Hauptverfasser: | , |
---|---|
Format: | Buch |
Sprache: | Undetermined |
Veröffentlicht: |
Berlin, Ost
Akad. d. Wiss. d. DDR
1990
|
Schriftenreihe: | Karl-Weierstrass-Institut für Mathematik <Berlin, Ost>: Preprint
90,19. |
Schlagworte: | |
Beschreibung: | Zs.-fassung in engl. und dt. Sprache |
Beschreibung: | 38 S. |
Internformat
MARC
LEADER | 00000nam a2200000 cb4500 | ||
---|---|---|---|
001 | BV007714076 | ||
003 | DE-604 | ||
005 | 00000000000000.0 | ||
007 | t | ||
008 | 930421s1990 |||| 00||| und d | ||
035 | |a (OCoLC)634526887 | ||
035 | |a (DE-599)BVBBV007714076 | ||
040 | |a DE-604 |b ger |e rakddb | ||
041 | |a und | ||
049 | |a DE-355 | ||
100 | 1 | |a Prößdorf, Siegfried |d 1939-1998 |e Verfasser |0 (DE-588)122648323 |4 aut | |
245 | 1 | 0 | |a A spline collocation method for singular integral equations with piecewise continuous coefficients |c S. Prößdorf and R. Schneider |
264 | 1 | |a Berlin, Ost |b Akad. d. Wiss. d. DDR |c 1990 | |
300 | |a 38 S. | ||
336 | |b txt |2 rdacontent | ||
337 | |b n |2 rdamedia | ||
338 | |b nc |2 rdacarrier | ||
490 | 1 | |a Karl-Weierstrass-Institut für Mathematik <Berlin, Ost>: Preprint |v 90,19. | |
500 | |a Zs.-fassung in engl. und dt. Sprache | ||
650 | 0 | 7 | |a Integralgleichung |0 (DE-588)4027229-1 |2 gnd |9 rswk-swf |
650 | 0 | 7 | |a Spline-Approximation |0 (DE-588)4182394-1 |2 gnd |9 rswk-swf |
689 | 0 | 0 | |a Spline-Approximation |0 (DE-588)4182394-1 |D s |
689 | 0 | 1 | |a Integralgleichung |0 (DE-588)4027229-1 |D s |
689 | 0 | |5 DE-604 | |
700 | 1 | |a Schneider, R. |e Verfasser |4 aut | |
830 | 0 | |a Karl-Weierstrass-Institut für Mathematik <Berlin, Ost>: Preprint |v 90,19. |w (DE-604)BV006667941 |9 90,19 | |
999 | |a oai:aleph.bib-bvb.de:BVB01-005067701 |
Datensatz im Suchindex
_version_ | 1804122080838418432 |
---|---|
any_adam_object | |
author | Prößdorf, Siegfried 1939-1998 Schneider, R. |
author_GND | (DE-588)122648323 |
author_facet | Prößdorf, Siegfried 1939-1998 Schneider, R. |
author_role | aut aut |
author_sort | Prößdorf, Siegfried 1939-1998 |
author_variant | s p sp r s rs |
building | Verbundindex |
bvnumber | BV007714076 |
ctrlnum | (OCoLC)634526887 (DE-599)BVBBV007714076 |
format | Book |
fullrecord | <?xml version="1.0" encoding="UTF-8"?><collection xmlns="http://www.loc.gov/MARC21/slim"><record><leader>01358nam a2200349 cb4500</leader><controlfield tag="001">BV007714076</controlfield><controlfield tag="003">DE-604</controlfield><controlfield tag="005">00000000000000.0</controlfield><controlfield tag="007">t</controlfield><controlfield tag="008">930421s1990 |||| 00||| und d</controlfield><datafield tag="035" ind1=" " ind2=" "><subfield code="a">(OCoLC)634526887</subfield></datafield><datafield tag="035" ind1=" " ind2=" "><subfield code="a">(DE-599)BVBBV007714076</subfield></datafield><datafield tag="040" ind1=" " ind2=" "><subfield code="a">DE-604</subfield><subfield code="b">ger</subfield><subfield code="e">rakddb</subfield></datafield><datafield tag="041" ind1=" " ind2=" "><subfield code="a">und</subfield></datafield><datafield tag="049" ind1=" " ind2=" "><subfield code="a">DE-355</subfield></datafield><datafield tag="100" ind1="1" ind2=" "><subfield code="a">Prößdorf, Siegfried</subfield><subfield code="d">1939-1998</subfield><subfield code="e">Verfasser</subfield><subfield code="0">(DE-588)122648323</subfield><subfield code="4">aut</subfield></datafield><datafield tag="245" ind1="1" ind2="0"><subfield code="a">A spline collocation method for singular integral equations with piecewise continuous coefficients</subfield><subfield code="c">S. Prößdorf and R. Schneider</subfield></datafield><datafield tag="264" ind1=" " ind2="1"><subfield code="a">Berlin, Ost</subfield><subfield code="b">Akad. d. Wiss. d. DDR</subfield><subfield code="c">1990</subfield></datafield><datafield tag="300" ind1=" " ind2=" "><subfield code="a">38 S.</subfield></datafield><datafield tag="336" ind1=" " ind2=" "><subfield code="b">txt</subfield><subfield code="2">rdacontent</subfield></datafield><datafield tag="337" ind1=" " ind2=" "><subfield code="b">n</subfield><subfield code="2">rdamedia</subfield></datafield><datafield tag="338" ind1=" " ind2=" "><subfield code="b">nc</subfield><subfield code="2">rdacarrier</subfield></datafield><datafield tag="490" ind1="1" ind2=" "><subfield code="a">Karl-Weierstrass-Institut für Mathematik <Berlin, Ost>: Preprint</subfield><subfield code="v">90,19.</subfield></datafield><datafield tag="500" ind1=" " ind2=" "><subfield code="a">Zs.-fassung in engl. und dt. Sprache</subfield></datafield><datafield tag="650" ind1="0" ind2="7"><subfield code="a">Integralgleichung</subfield><subfield code="0">(DE-588)4027229-1</subfield><subfield code="2">gnd</subfield><subfield code="9">rswk-swf</subfield></datafield><datafield tag="650" ind1="0" ind2="7"><subfield code="a">Spline-Approximation</subfield><subfield code="0">(DE-588)4182394-1</subfield><subfield code="2">gnd</subfield><subfield code="9">rswk-swf</subfield></datafield><datafield tag="689" ind1="0" ind2="0"><subfield code="a">Spline-Approximation</subfield><subfield code="0">(DE-588)4182394-1</subfield><subfield code="D">s</subfield></datafield><datafield tag="689" ind1="0" ind2="1"><subfield code="a">Integralgleichung</subfield><subfield code="0">(DE-588)4027229-1</subfield><subfield code="D">s</subfield></datafield><datafield tag="689" ind1="0" ind2=" "><subfield code="5">DE-604</subfield></datafield><datafield tag="700" ind1="1" ind2=" "><subfield code="a">Schneider, R.</subfield><subfield code="e">Verfasser</subfield><subfield code="4">aut</subfield></datafield><datafield tag="830" ind1=" " ind2="0"><subfield code="a">Karl-Weierstrass-Institut für Mathematik <Berlin, Ost>: Preprint</subfield><subfield code="v">90,19.</subfield><subfield code="w">(DE-604)BV006667941</subfield><subfield code="9">90,19</subfield></datafield><datafield tag="999" ind1=" " ind2=" "><subfield code="a">oai:aleph.bib-bvb.de:BVB01-005067701</subfield></datafield></record></collection> |
id | DE-604.BV007714076 |
illustrated | Not Illustrated |
indexdate | 2024-07-09T17:08:12Z |
institution | BVB |
language | Undetermined |
oai_aleph_id | oai:aleph.bib-bvb.de:BVB01-005067701 |
oclc_num | 634526887 |
open_access_boolean | |
owner | DE-355 DE-BY-UBR |
owner_facet | DE-355 DE-BY-UBR |
physical | 38 S. |
publishDate | 1990 |
publishDateSearch | 1990 |
publishDateSort | 1990 |
publisher | Akad. d. Wiss. d. DDR |
record_format | marc |
series | Karl-Weierstrass-Institut für Mathematik <Berlin, Ost>: Preprint |
series2 | Karl-Weierstrass-Institut für Mathematik <Berlin, Ost>: Preprint |
spelling | Prößdorf, Siegfried 1939-1998 Verfasser (DE-588)122648323 aut A spline collocation method for singular integral equations with piecewise continuous coefficients S. Prößdorf and R. Schneider Berlin, Ost Akad. d. Wiss. d. DDR 1990 38 S. txt rdacontent n rdamedia nc rdacarrier Karl-Weierstrass-Institut für Mathematik <Berlin, Ost>: Preprint 90,19. Zs.-fassung in engl. und dt. Sprache Integralgleichung (DE-588)4027229-1 gnd rswk-swf Spline-Approximation (DE-588)4182394-1 gnd rswk-swf Spline-Approximation (DE-588)4182394-1 s Integralgleichung (DE-588)4027229-1 s DE-604 Schneider, R. Verfasser aut Karl-Weierstrass-Institut für Mathematik <Berlin, Ost>: Preprint 90,19. (DE-604)BV006667941 90,19 |
spellingShingle | Prößdorf, Siegfried 1939-1998 Schneider, R. A spline collocation method for singular integral equations with piecewise continuous coefficients Karl-Weierstrass-Institut für Mathematik <Berlin, Ost>: Preprint Integralgleichung (DE-588)4027229-1 gnd Spline-Approximation (DE-588)4182394-1 gnd |
subject_GND | (DE-588)4027229-1 (DE-588)4182394-1 |
title | A spline collocation method for singular integral equations with piecewise continuous coefficients |
title_auth | A spline collocation method for singular integral equations with piecewise continuous coefficients |
title_exact_search | A spline collocation method for singular integral equations with piecewise continuous coefficients |
title_full | A spline collocation method for singular integral equations with piecewise continuous coefficients S. Prößdorf and R. Schneider |
title_fullStr | A spline collocation method for singular integral equations with piecewise continuous coefficients S. Prößdorf and R. Schneider |
title_full_unstemmed | A spline collocation method for singular integral equations with piecewise continuous coefficients S. Prößdorf and R. Schneider |
title_short | A spline collocation method for singular integral equations with piecewise continuous coefficients |
title_sort | a spline collocation method for singular integral equations with piecewise continuous coefficients |
topic | Integralgleichung (DE-588)4027229-1 gnd Spline-Approximation (DE-588)4182394-1 gnd |
topic_facet | Integralgleichung Spline-Approximation |
volume_link | (DE-604)BV006667941 |
work_keys_str_mv | AT proßdorfsiegfried asplinecollocationmethodforsingularintegralequationswithpiecewisecontinuouscoefficients AT schneiderr asplinecollocationmethodforsingularintegralequationswithpiecewisecontinuouscoefficients |